# SDR SWAA2016091907970

- Difficulty date: August 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547445
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD WEB CORRODED ON UPPER SURFACE BETWEEN BS 794.25 TO 847.  REPAIRED THE WEB IAW SRM.
